How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have missed 2 of my mess a month(prednisone and

Customer Question

I have missed 2 of my mess for about a month(prednisone and quetapine). I have had watery diarrhea for 3 days, chills, sweating, temp of 94.7.should I be concerned? I have an iron infusion on 5/11/15.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
These symptoms suggest medication withdrawal related symptoms.
Low body temperature, sweating and watery diarrhea can be caused by the prednisone withdrawal.
Your body does not produce enough cortisol and that can trigger these symptoms.
Adrenal insufficiency is the common cause.
Also quetiapine is a strong medication --withdrawal symptoms can be severe.
You need to see your doctor for a clniical evaluation --rule out any metabolic disorders like thyroid, diabetes, electrolyte imbalances for example.
You should resume these medications as well after discussing with your doctor.
You can gradually taper off if needed.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)